| Model Number |
60-02-60 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the centrifugal pump 5 (cp5).The incident occurred in (b)(6).A livanova field service representative was dispatched to the facility to investigate the device and could not reproduced the reported issue.However, pictures of two error codes were shared with livanova and the event could be confirmed.Thus, the processor board of the cp5 control panel was replaced as well as the cp5 drive unit.Subsequent functional verification testing was completed without further issues and the unit was returned to service.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova received report that rpms and flow on would go to zero on a centrifugal pump 5 (cp5) during procedure.Reportedly, three alarms were displayed.The first one was associated to graphic display failure, the second to a short-term internal malfunction and the third to no monitoring/control function active for the pump.Thus, the system was switched out with another.There was no report of patient injury.
Event or Problem Description
See initial report.
Additional Manufacturer Narrative
H.10: processor board and cp5 drive unit were returned for investigation to livanova arvada facility.The drive unit was functionally tested and found to be working as per specifications.Thus, the most likely root cause of the reported event was a defective electrical/electronic component of the processor board of the cp5 control panel.